MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SAPPHIRE¿ INFUSION SET, 1.2 MICRON FILTER, PAV, 123 INCH; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. SAPPHIRE¿ INFUSION SET, 1.2 MICRON FILTER, PAV, 123 INCH; ACCESSORIES, PUMP, INFUSION
Model Number 1638401
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The reported complaint cannot be confirmed without the returned sample.A device history review (dhr) could not be completed due to the unknown lot number.
 
Event or Problem Description
The event occurred on an unspecified date and involved a primary sapphire¿ infusion set, 1.2 micron filter, pav, 123 inch that during testing, air passed through the filter and down the line.The customer reported that the filter did not catch the air.There was no patient involvement, no adverse event and no delay in critical therapy.

Brand Name
SAPPHIRE¿ INFUSION SET, 1.2 MICRON FILTER, PAV, 123 INCH
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key10011706
Report Number9615050-2020-00059
Device Sequence Number2728681
Product Code MRZ
UDI-Device Identifier10887787007449
UDI-Public10887787007449
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1638401
Device Catalogue Number1638401
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1